The Wavelet Digest Homepage
Return to the homepage
Search the complete Wavelet Digest database
Help about the Wavelet Digest mailing list
About the Wavelet Digest
The Digest The Community
 Latest Issue  Back Issues  Events  Gallery
The Wavelet Digest
   -> Volume 4, Issue 2


Preprint: Wavelet Coefficients of Functions of Lipschitz Classes
 
images/spacer.gifimages/spacer.gif Reply into Digest
Previous :: Next  
Author Message
Jyri Lippus
Guest





PostPosted: Mon Dec 02, 2002 5:42 pm    
Subject: Preprint: Wavelet Coefficients of Functions of Lipschitz Classes
Reply with quote

Preprint: Wavelet Coefficients of Functions of Lipschitz Classes

J. Lippus,

Wavelet Coefficients of Functions of Generalized Lipschitz Classes,
Research report Math78/94, IOC.

Abstract:

In this paper we study the coefficients of
wavelet and multiresolution-type expansions of functions with
a given majorant of the modulus of continuity.
We prove that
the coefficient criteria of ordinary Lipschitz classes hold for a slightly
larger class of majorants, namely those, satisfying the so-called
Bari-Stechkin condition.

It is available on ftp://keeks.ioc.ee/pub/ioc/rep/math/math78.ps

Jyri Lippus
Institute of Cybernetics Tel. 52 77 17
Akadeemia tee 21 Fax. 52 79 01
EE-0026 Tallinn, Estonia e-mail lippus@ioc.ee
All times are GMT + 1 Hour
Page 1 of 1

 
Jump to: 
 


disclaimer - webmaster@wavelet.org
Powered by phpBB

This page was created in 0.025435 seconds : 18 queries executed : GZIP compression disabled